Alert archive / Arizona / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 3, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Jan 21, 2010, 9:30 PM MST for Pima County, Pinal County, Arizona. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2010, 9:30 PM MST (04:30 UTC)
- Expired
- Jan 21, 2010, 10:30 PM MST
- In force
- 60 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
Counties Pima County, AZ, Pinal County, AZ
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 4:12 PM MST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 4.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473
WUUS55 KTWC 220430
SVRTWC
AZC019-021-220530-
/O.NEW.KTWC.SV.W.0003.100122T0430Z-100122T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
930 PM MST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...SELLS...MARANA...
PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
* UNTIL 1030 PM MST
* AT 926 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ELOY TO 26 MILES WEST OF SELLS...OR ALONG A LINE EXTENDING FROM
COOLIDGE TO 26 MILES WEST OF SELLS...AND MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KEARNY AND KITT PEAK
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM OR CLOSET.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MST THURSDAY EVENING
FOR PINAL AND PIMA COUNTY.
LAT...LON 3182 11262 3277 11200 3279 11178 3272 11178
3276 11161 3325 11096 3324 11093 3300 11076
3301 11074 3156 11169
TIME...MOT...LOC 0429Z 270DEG 32KT 3295 11154 3188 11228
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 9:20 PM MST, 10 minutes earlier.
Area forecast discussion, Jan 21, 9:20 PM MST, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 920 PM MST THU JAN 21 2010 .SYNOPSIS...A DAMAGING WINTER STORM WILL AFFECT SOUTHEAST ARIZONA THROUGH FRIDAY...WITH HIGH WINDS...HEAVY PRECIPITATION...AND WHITEOUT CONDITIONS IN THE MOUNTAINS. THERE WILL THEN BE A BREAK BEFORE A MUCH COLDER BUT WEAKER WINTER STORM MOVES OFF THE NORTH PACIFIC AND ACROSS ARIZONA FRIDAY NIGHT INTO SATURDAY MORNING. SNOW LEVELS WILL LOWER...WITH SIGNIFICANT ACCUMULATIONS POSSIBLE ACROSS LOWER ELEVATIONS SOUTH AND EAST OF TUCSON. IMPROVING WEATHER CAN BE ANTICIPATED BY SUNDAY AND MONDAY BEFORE ANOTHER SYSTEM APPROACHES FROM THE EASTERN PACIFIC. && .DISCUSSION...LATEST RADAR MOSAIC FROM AROUND ARIZONA SHOWS A STRONG LINE OF SHOWERS THAT EXTENDS THROUGH THE MIDDLE OF THE PHOENIX METRO AREA AND THEN INTO WESTERN PORTIONS OF PINAL COUNTY AND CENTRAL PIMA COUNTY...WHICH INCLUDES THE TOHONO O'ODHAM NATION. THIS LINE OF STORMS IS ASSOCIATED WITH A COLD FRONT THAT WILL MOVE THROUGH SOUTHEAST ARIZONA TONIGHT. A TORNADO WATCH CONTINUES IN EFFECT THROUGH 10 PM MST FOR PINAL AND ALL OF PIMA COUNTY. AHEAD OF THIS LINE ISOLATED TO SCATTERED SHOWERS ARE OCCURRING OVER THE TUCSON METRO AREA AS WELL AS AREAS TO THE EAST. AS THE EVENING PROGRESSES THE LINE OF SHOWERS WILL CONTINUE TO MARCH TO THE EAST WITH SOME OF THESE SHOWERS PRODUCING SIGNIFICANT WIND GUSTS AS WELL AS THE POTENTIAL FOR WIND DAMAGE WITH GUST POTENTIALLY EXCEEDING 70 MPH OR MORE WITH SOME OF THE STORMS. WE CURRENTLY HAVE A SEVERE THUNDERSTORM WARNING FOR WESTERN AND CENTRAL PIMA COUNTY AS WELL AS SOUTHWESTERN PINAL COUNTY UNTIL 930 PM MST. A SMALL STREAM FLOOD ADVISORY IS ALSO IN EFFECT FOR WESTERN PIMA COUNTY UNTIL 1015 PM MST. SOME OF THE MODELS SUGGEST THAT THE STORMS MAY INTENSIFY OVERNIGHT...ESPECIALLY TO THE EAST OF TUCSON. THE GRIDS AND TEXT FORECAST PRODUCTS STILL SEEM TO BE ON TRACK WITH HIGH PRECIPITATION CHANCES THROUGHOUT THE NIGHT. HIGH WIND WARNING AND BLIZZARD WARNING CONTINUE IN EFFECT AND LOOK TO BE ON TRACK. FOR DETAILS REGARDING THE FORECAST THROUGH THE NEXT WEEK...SEE THE PREVIOUS DISCUSSION SECTION BELOW. OTHERWISE...SIGNIFICANT POP AND/OR TEMP CHANGES TO THE FORECAST ARE NOT PLANNED AT THIS TIME. && .AVIATION...STRONG STORM SYSTEM AFFECTING THE AREA TONIGHT AND INTO FRIDAY BRINGING HIGH WINDS THIS EVENING AND CEILINGS DOWN TO 2-4 KFT...OBSCURING MOUNTAINS. BKN-OVC CEILINGS WITH MVFR/MTN OBSCURATION CONDITIONS EXPECTED TO REMAIN IN PLACE AREA WIDE THROUGHOUT THE TAF FORECAST PERIOD. SOUTHERLY SURFACE WINDS IN EXCESS OF 25 KNOTS WITH GUSTS OVER 50 KNOTS ARE EXPECTED AT TIMES AT TERMINAL SITES THRU 15Z FRIDAY. ADDITIONALLY...EXPECT VISIBILITIES TO BE AROUND 2-6SM IN RA/SHRA AT TIMES...WITH ISOLATED TSRA POSSIBLE 07Z AND 12Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...WHILE AMPLE MOISTURE WILL REMAIN OVER SOUTHEAST ARIZONA TO EFFECTIVELY ELIMINATE ANY FIRE WEATHER CONCERNS...WIND SPEEDS AND GUSTS ARE THE MAIN STORY FOR TODAY. SUSTAINED WIND SPEEDS ARE EXPECTED TO EXCEED 40 MPH...WITH WIND GUSTS EXCEEDING 58 MPH. THESE WINDS SPEEDS WILL REMAIN IN PLACE OVER SOUTHEAST ARIZONA THROUGH THE EVENING AND OVERNIGHT...SUBSIDING SOME IN THE WESTERN DESERTS AFTER MIDNIGHT TONIGHT. THESE VERY STRONG WINDS WILL PERSIST OVER THE EASTERN COUNTIES WELL INTO THE EARLY MORNING HOURS FRIDAY. WINDS WILL SUBSIDE TO SOME DEGREE FRIDAY...BUT WILL STILL BE HIGHER THAN WHAT IS TYPICALLY SEEN. HOWEVER...IT MERITS SAYING AGAIN...THIS WILL BE A FAIRLY WET WEEKEND...WITH DRYING EXPECTED TO START AT THE BEGINNING OF THE UPCOMING WEEK. && .CLIMATE...SINCE 1985...THE HIGHEST WIND GUST RECORDED IN THE MONTH OF JANUARY AT TUCSON INTERNATIONAL AIRPORT IS 55 MPH ON JANUARY 5 1995. && .PREV DISCUSSION...WEATHER SITUATION CONTINUES TO DETERIORATE THIS AFTERNOON...WITH INCREASING WIND...PRECIPITATION AND CONVECTIVE POTENTIAL. PER NESDIS SAT PRECIP DISCUSSION...UNLIKE THE OTHER STORMS IN THIS SERIES...THE STORM NOW BEARING DOWN ON AZ...DESPITE TRENDING A LITTLE TO THE NORTH...HAS TAPPED SOLIDLY INTO THE SUBTROPICS WITH PRECIP WATERS IN EXCESS OF 1.3" NOW AIMED RIGHT AT SE AZ. SNOW LEVELS HAVE RISEN ABOVE 8KFT...AND WITH 60-80KT 850MB FLOW DIRECTED THE SW FACING SLOPES...LOCALLY HEAVY RAIN HAS BEEN FALLING ON THE MOUNTAIN SNOWPACKS. HAVE HAD SOME PROBLEMS IN SABINO CANYON ALREADY...WITH HIGH FLOWS EXPECTED TO DEVELOP SOON OUT OF OUR OTHER MOUNTAINS. LATER THIS EVENING...THE VALLEYS WILL GET INTO THE ACTION AS INTENSE MOISTURE CONVERGENCE DEVELOPS AHEAD OF THE APPROACHING COLD FRONT. WILL PROBABLY ADJUST MOUNTAIN QPFS UP A LITTLE MORE BASED ON CURRENT TRENDS...BUT WIDESPREAD VALLEY RAINS OF 1-2.5 INCHES ARE STILL EXPECTED -- HEAVIEST NORTH AND WEST... LIGHTEST IN RAIN SHADOWED AREAS OF COCHISE COUNTY. MOUNTAIN SNOW TOTALS STILL LOOK EXCELLENT...WITH THE LATER SNOW LEVEL CRASH GETTING CANCELLED OUT BY THE EXTREME SNOWFALL RATES WE WILL SEE WITH THE FRONT -- PERHAPS OVER 3-4 INCHES/HOUR. WILL ADJUST THE BLIZZARD WARNING START TIME A LITTLE LATER...BUT SEVERAL HOURS OF HIGH WINDS...ZERO VISIBILITIES AND HEAVY FALLING/BLOWING/DRIFTING SNOW ARE EXPECTED ABOVE 7KFT...WITH SOME ACCUMULATIONS GETTING DOWN AS LOW AS 5500-6000FT BEFORE THE PRECIPITATION DIMINISHES TO SCATTERED SHOWERS FRI MORNING. THE MAIN THREAT CONTINUES TO BE DAMAGING WIND THROUGH EARLY FRI MORNING. WE HAVE ALREADY HAD WIND GUSTS UP TO 65 MPH IN THE MOUNTAINS AND ROOFTOPS...WITH 35-50 MPH IN THE VALLEYS AND NOW SOME ROOF DAMAGE REPORTS ON THE TOHONO OODHAM NATION. THESE GUSTS WILL BECOME STRONGER AND MORE FREQUENT AS BANDS OF SHOWERS FILL IN THIS EVENING. WINDS MAY ACTUALLY LULL A BIT AFTER DARK AS WE TRY TO DECOUPLE...BUT THEN THE STRONG FRONT WILL OVERTURN THE ATMOSPHERE AND BRING US THE STRONGEST WINDS OF THE EVENT -- PROBABLY HURRICANE FORCE GUSTS IN THE FAVORED MOUNTAINS IN LEE SLOPE AREAS. GFS HAS JOINED THE NAM IN BRINGING THE FRONT IN W PIMA AROUND 07Z... KTUS/KOLS BY 10Z...AND KDUG/NM BORDER BY 13Z. IN ADDITION TO MOMENTUM TRANSFER ISSUES WITH ANY TSTMS TONIGHT...MODEL SOUNDINGS INDICATE 0-1KM HELICITIES OVER 100 M2/S2 JUST AHEAD OF THE FRONT. IF LAPSE RATES STEEPEN ENOUGH...SOME ROTATING UPDRAFTS AND MINI SUPERCELLS COULD DEVELOP. WILL OBVIOUSLY MONITOR THIS ADDITIONAL THREAT. SWODY1 AND DY2 OUTLOOKS HIT EVERYTHING RIGHT ON THE HEAD. ATTENTION WILL THEN TURN TO A SLEEPER SHORT WAVE...WHICH ALL MODELS ARE HANDLING SURPRISINGLY WELL IN THE 12Z RUNS. THIS STORM IS ORIGINATING MUCH FARTHER N THAN PREVIOUS SYSTEMS AND WILL REMAIN CUTOFF FROM THE SUBTROPICAL JET WHICH BY THEN WILL BE SHUNTED INTO THE PLAINS. HOWEVER BECAUSE OF ITS GULF OF AK ORIGINS...IT IS MUCH COLDER AND WILL BE ABLE TO SQUEEZE OUT THE PLENTIFUL RESIDUAL MOISTURE IN PLACE OVER US. ALTHOUGH NOT NEARLY AS STRONG AS OUR ONGOING STORM...THERE WILL BE SOME WIND WITH THIS AS WELL WITH MUCH MORE EFFICIENT SNOW RATIOS...BOTH FROM AN ACCUMULATING AND BLOWING/ DRIFTING STANDPOINT. TAKING A COMPROMISE BETWEEN GFS AND NAM QPFS...WHICH INDICATE /0.25 VALLEYS TO 0.75 MOUNTAINS/...IT IS TIME TO HOIST A NEW WINTER STORM WATCH ABOVE 4KFT FOR FRI NIGHT/SAT MORNING. LAPSE RATES WILL BE QUITE STEEP WITH THIS NEXT ONE...SO NOT ONLY COULD WE GET SOME THUNDERSNOW...BUT WITH THE BEST FORCING PASSING THROUGH DURING THE 06Z-12Z PERIOD...SNOW LEVELS COULD GET DRAGGED QUITE LOW. PREVIOUS SHIFT IDEA OF 3500FT LOOKS LIKE A WINNER...ALTHOUGH WE WOULDN'T BE SURPRISED IF WE END UP WITH SOME RAIN/SNOW PELLET MIX A LITTLE LOWER IF WE GET PARTICULARLY CONVECTIVE. IN THE MOUNTAINS...OUR PRELIMINARY ACCUMULATION FORECAST IS A BIT BELOW WARNING CRITERIA...BUT COMBINED WITH WIND/BLOWING/ DRIFTING AND WIND CHILLS...A WATCH IS CERTAINLY WARRANTED. WE ARE GROWING A BIT MORE CONCERNED ABOUT THE LATE TUE/WED SYSTEM. THERE WILL BE ROOM FOR IT TO DIG AND BRIEFLY CLOSE OFF...ALTHOUGH THE UPSTREAM FLOW IS LOOKING MORE PROGRESSIVE...SO TIMING WILL BE HARDER TO PIN DOWN AND IT SHOULD MOVE QUICKLY. WE LIKE THE 20-40 POPS WE INHERITED FOR NOW. THANKS TO OUR SURROUNDING OFFICES/CBRFC/SPC/USGS TUCSON/PIMA COUNTY FC/EMERGENCY MANAGERS AND SPOTTERS FOR ALL OF YOUR HELP AND REPORTS SO FAR! && .TWC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 PM MST THIS EVENING ZONES 29/31/32/33 HIGH WIND WARNING UNTIL 8 AM FRI ZONES 19/30/35. HIGH WIND WARNING UNTIL 5 AM FRI ZONES 29/31/32/33/34. BLIZZARD WARNING 11 PM TONIGHT TO 11 AM FRI ZONES 19/30/33/34/35 ABOVE 7000 FT. WINTER STORM WATCH FRI NIGHT TO SAT MORNING ZONES 19/29/30/33/34/35 ABOVE 4000 FT. && CURRENT DISCUSSION...MOLLERE PUBLIC...PYTLAK/GLUECK/TURNER FIRE WX/AVIATION...SMR WEATHER.GOV/TUCSON
Hazardous weather outlook, Jan 21, 7:36 PM MST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TUCSON AZ 736 PM MST THU JAN 21 2010 AZZ019-030-034-035-230230- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- SANTA CRUZ COUNTY-COCHISE COUNTY- 736 PM MST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT. THE LAST IN A SERIES OF STORMS TO PASS THROUGH AREA THIS WEEK WILL IMPACT SOUTHEAST ARIZONA TONIGHT INTO FRIDAY. THE STORM WILL BRING HIGH WINDS...LOCALLY HEAVY RAIN AND HIGH ELEVATION SNOW TONIGHT. POTENTIALLY DAMAGING WINDS IN EXCESS OF 50 MPH CAN BE EXPECTED... AS THE COLD FRONT PASSES THROUGH THE AREA. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS AND ACROSS SANTA CRUZ AND COCHISE COUNTIES. AREAS AROUND SAFFORD WILL LIKELY BE SPARED THE HIGHER WINDS...BUT GUSTS TO 40 MPH CAN BE POSSIBLE. WINDS OF THIS MAGNITUDE COULD CAUSE ISOLATED POWER OUTAGES PARTICULARLY IN RURAL AREAS. THE WIND WILL ALSO CAUSE BLIZZARD CONDITIONS THIS EVENING AND TONIGHT IN THE MOUNTAINS GENERALLY ABOVE 7000 FEET. PLEASE REFER TO THE FOLLOWING PRODUCTS FOR MORE DETAILS... HIGH WIND WARNING...SEE PHXNPWTWC OR WMO HEADER WWUS75 KTW BLIZZARD WARNING...SEE PHXWSWTWC OR WMO HEADER WWUS45 KTWC EXCESSIVE RAINFALL OUTLOOK...SEE PHXESFTWC OR WMO HEADER FGUS75 KTWC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. GUSTY WINDS AND LINGERING PRECIPITATION CAN BE EXPECTED FRIDAY INTO SATURDAY. THE MAIN CONCERN WILL BE THE POTENTIAL FOR ACCUMULATING SNOW NEAR 4000 FEET WITH A BRIEF DUSTING DOWN TO 3000 FEET EARLY SATURDAY MORNING. THIS COULD IMPACT SEVERAL COMMUNITIES ACROSS SOUTHEAST ARIZONA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031>033-230230- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY- 736 PM MST THU JAN 21 2010 ...TORNADO WATCH IS IN EFFECT UNTIL 10 PM MST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TONIGHT. THE LAST IN A SERIES OF STORMS TO PASS THROUGH AREA THIS WEEK WILL IMPACT SOUTHEAST ARIZONA TONIGHT INTO FRIDAY. THE STORM WILL BRING HIGH WINDS AND LOCALLY HEAVY RAIN AND POSSIBLE TORNADOES. POTENTIALLY DAMAGING WINDS IN EXCESS OF 50 MPH CAN BE EXPECTED... ESPECIALLY THIS EVENING AND TONIGHT AS THE COLD FRONT PASSES THROUGH THE AREA. WINDS OF THIS MAGNITUDE COULD CAUSE ISOLATED POWER OUTAGES PARTICULARLY IN RURAL AREAS LIKE AJO...THE TOHONO OODHAM NATION...KITT PEAK...MOUNT LEMMON AND THE SUMMER HAVEN AREAS. PLEASE REFER TO THE FOLLOWING PRODUCTS FOR MORE DETAILS... HIGH WIND WARNING...PHXNPWTWC OR WMO HEADER WWUS75 KTWC EXCESSIVE RAINFALL OUTLOOK...PHXESFTWC OR WMO HEADER FGUS75 KTWC .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY. GUSTY WINDS AND LINGERING PRECIPITATION CAN BE EXPECTED FRIDAY INTO SATURDAY. THE MAIN CONCERN WILL BE THE POTENTIAL FOR ACCUMULATING SNOW NEAR 4000 FEET WITH A BRIEF DUSTING DOWN TO 3000 FEET EARLY SATURDAY MORNING. THIS COULD IMPACT AREAS MAINLY EASTERN PINAL COUNTY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Jan 21, 4:37 PM MST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
437 PM MST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM DUST STORM 8 NW TUCSON 32.32N 111.03W
01/21/2010 PIMA AZ TRAINED SPOTTER
NEAR ZERO VISIBILITY IN AVRA VALLEY NEAR PUMP STATION
ROAD AND THE AIRPORT
&&
CRASMUSSLocal storm report, Jan 21, 5:28 PM MST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
528 PM MST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM NON-TSTM WND GST 1 S AJO 32.37N 112.87W
01/21/2010 M94 MPH PIMA AZ TRAINED SPOTTER
&&
CRASMUSSLocal storm report, Jan 21, 5:30 PM MST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
530 PM MST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND DMG 12 N TUCSON 32.41N 110.94W
01/21/2010 PIMA AZ BROADCAST MEDIA
PARKING AWNING DAMAGED AT APPARTMENT COMPLEX AT INA AND
MONA LISA
&&
CRASMUSSLocal storm report, Jan 21, 5:38 PM MST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TUCSON AZ
538 PM MST THU JAN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 1 S AJO 32.37N 112.87W
01/21/2010 E94.00 MPH PIMA AZ TRAINED SPOTTER
0528 PM NON-TSTM WND DMG 12 N TUCSON 32.41N 110.94W
01/21/2010 PIMA AZ BROADCAST MEDIA
PARKING AWNING DAMAGED AT APPARTMENT COMPLEX AT INA AND
MONA LISA
&&
CRASMUSSThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 7:18 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Jan 21, 7:27 PM MST | Severe Thunderstorm Warning | TWC | Pima | 63 min |
| Jan 21, 8:31 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 59 min |
| Jan 21, 10:33 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 57 min |
| Jan 21, 11:26 PM MST | Severe Thunderstorm Warning | TWC | Pima, Pinal | 49 min |
| Jan 21, 11:37 PM MST | Areal Flood Warning | TWC | Pima | 18 hr |
| Jan 22, 12:04 AM MST | Areal Flood Advisory | TWC | Graham, Pima, Pinal | 3 hr |
| Jan 22, 4:18 AM MST | Areal Flood Warning | TWC | Graham | 8 hr |
| Jan 22, 4:36 AM MST | Areal Flood Advisory | TWC | Cochise, Pima, Santa Cruz | 6 hr |
| Jan 22, 4:54 AM MST | Areal Flood Warning | TWC | Greenlee | 6 hr |
| Jan 22, 11:09 AM MST | Winter Storm Warning | TWC | 23 hr |
Nearby
Severe Thunderstorm Warnings in Arizona, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.